# SDR SIMA20190217001

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 34,627 hours, 29,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 14231
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT EMERGENCY OVER WING LIGHT INOP PER PS-2 CHECK. REMOVED AND REPLACED BATTERY CHARGER FOR BATTERY POWER SUPPLY 4 IAW AMM 33-50-04. OPS CHECK GOOD
